Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have avascular necrosis on hip, leg feels cold and tingling. When should I go to the doctor?

Hello. I am a 55 male and have been diagnosed with Avascular Necrosis with my right hip. I have not seen a specialist yet as I m on a waiting list here in Vancouver Wa for one that will take me as I have no insurance. But the xray my doctor ordered has been shown that is my problem. But my leg and especially my foot feels colder more and more and with a slight tingly feeling. I told my doctor and she says if it gets too bad to go to the emergency room. My question is I don t know how bad to let this get before I do go there. I don t know at what point they will see me or decide to go with some radicle procedure as I know I will no doubt need my hip replaced? Do I wait until my leg is blue or should I go as this is now happening everyday now? Thank you very much. Steve K.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm.
Avascular necrosis is a death of femur head causing joint instability and has to be corrected by hip replacement. As only blood supply to head,whole leg will not be affected and there wont be blue leg unless complicated by other causes.
You can wait til you get operated but it is advisable to undergo operation sooner so that you avoid other complication.
All the best
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor